A fatality involving two unusual compounds--zolpidem and acepromazine.

Détails

ID Serval
serval:BIB_0C967CF064AE
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
A fatality involving two unusual compounds--zolpidem and acepromazine.
Périodique
American Journal of Forensic Medicine and Pathology : Official Publication of the National Association of Medical Examiners
Auteur(s)
Tracqui A., Kintz P., Mangin P.
ISSN
0195-7910[print], 0195-7910[linking]
Statut éditorial
Publié
Date de publication
1993
Volume
14
Numéro
4
Pages
309-312
Langue
anglais
Résumé
A fatality due to ingestion of zolpidem, a recently developed nonbenzodiazepine hypnotic, and acepromazine, a phenothiazine sedative used in veterinary practice, is reported. Both drugs were identified and quantified using high-performance liquid chromatography with diode-array detection. Zolpidem and acepromazine blood concentrations were 3.29 and 2.40 micrograms/ml, respectively. It is the first report of a death involving either of these two drugs. The results are discussed in the light of the existing literature and may suggest a reciprocal potentiation of the toxic effects of zolpidem and phenothiazines.
Mots-clé
Acepromazine/blood, Acepromazine/poisoning, Adult, Bile/chemistry, Chromatography, High Pressure Liquid, Coma/chemically induced, Female, Gastrointestinal Contents/chemistry, Humans, Hypnotics and Sedatives/poisoning, Immunoassay, Pyridines/blood, Pyridines/poisoning, Suicide
Pubmed
Création de la notice
18/10/2010 15:12
Dernière modification de la notice
03/03/2018 13:38
Données d'usage